# SDR DALA2016041402909

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 98-13-35, REV 1: CRACK ON LONGERON 2 LT BS 160, AT CPAX COMPLETE WC 5330-01204-0205.  1ST EVAL, LONGERON NR 2 WAS REPAIRED IAW SRM 51-30-2, 53-02, FIG 18, 51-10-4, 51-10-3 PAR 14 AND 21, 51-30-5.
